Normal form of m-by-n-by-2 matrices for equivalence

Genrich Belitskii, Maxim Bershadsky, Vladimir V. Sergeichuk

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study m × n × 2 matrices up to equivalence and give a canonical form of m × 2 × 2 matrices over any field.

Original languageEnglish
Pages (from-to)2259-2270
Number of pages12
JournalJournal of Algebra
Volume319
Issue number6
DOIs
StatePublished - 15 Mar 2008

Keywords

  • Classification
  • Spatial matrices
  • Tensors

Fingerprint

Dive into the research topics of 'Normal form of m-by-n-by-2 matrices for equivalence'. Together they form a unique fingerprint.

Cite this